x
Ask an attorney

I've had severe allergic reactions to hydrochlorothiazide, lisinopril and amlodipine.

Asked by user in Mississippi.

I've had severe allergic reactions to hydrochlorothiazide, lisinopril and amlodipine. I need help suing this drug manufacturer. This is painful, itchy and it's as if I've been burned all over my body. There's nothing that my PC physician or my dermatologist can do, and I have to have another biopsy done in 6 weeks. I need help please.

Answered by Enjuris Editors:

I am so sorry to hear that you’re experiencing discomfort. There are a few things that could be happening. You could be right that you’re having an allergic reaction to a drug, or the condition could be caused by something else. You mentioned that you’ve seen your primary physician and a dermatologist, so those are reasonable first steps toward diagnosis and treatment.

However, there are certain situations that would make a pharmaceutical company liable for your condition. If you believe that you’re interested in filing a lawsuit, you should find a lawyer who specializes in pharmaceutical claims. Your lawyer will review your diagnosis and medical condition and advise whether you have a claim. You’re welcome to use the Enjuris law firm directory to find a lawyer who can assist. I hope you feel better soon.

Free downloads

Your First Meeting with an Attorney
A worksheet to prepare for your first meeting with a personal injury attorney – what to bring, what they'll ask
Download in PDF format

Enjuris Partner Attorney Spotlight
Representatives answer calls for attorney services. Dial 800-734-4134

Legal Rights Defenders

Workers' Compensation and Personal Injury Lawyers

FREE CONSULT 24/7

(800) 734-4134

HABLAMOS ESPANOL

CALL NOW